# SDR ASAA2022030837653

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,489 hours, 15,351 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAR OVERHEAT LIGHT ILLUMINATED ON GROUND. RAN QRH PROCEDURE AND CLEARED OVERHEAD LIGHT. GROUNDED - YES. OPS CHECK GOOD PER B737-800 AMM 30-41-00-710-801.
